MAUDE Adverse Event Report: SALTER LABS N/A; SALTER STYLE NASAL O2 CANNULA (ADULT), 7' (2.1 M) 0 TO 6 LPM, NON DEHP.

SALTER LABS N/A; SALTER STYLE NASAL O2 CANNULA (ADULT), 7' (2.1 M) 0 TO 6 LPM, NON DEHP.
Model Number 16SOFT-7
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 24 dec 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the flexible tubing of the nasal cannula detached from the nasal tip on one side only.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 24 dec 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Device history record (dhr) review: no lot number was provided; therefore, no device history record (dhr) review was conducted.Complaint history review: the complaint history was reviewed in grand avenue from reported dates (b)(6) 2023 through (b)(6) 2025, for part number 16soft-7-50 and failure mode "the flexible tubing of the nasal cannula detached from the nasal tip on one side only".There were four (4) other complaints reported for the same issue and part number under (b)(4) during the same timeframe.Sales = (b)(4).Calculated occurrence (p1) = (b)(4).Occurrence ranking = improbable (1).Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver performed risk assessment with rma-20017af, revision 1; the most closely associated risk is id r109 (p1=1, p2=1) with a probability of harm occurring p=1 and severity s=minor (2) which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is 1 (improbable).Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be low risk per ref-20001-c1 rev2.2.Regulatory/ compliance: reviewed ref-20001-c1 rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact: reviewed ref-20001-c1 rev2, and there is medium brand recognition/customer impact.
 
Event or Problem Description

Brand Name
N/A
Common Device Name
SALTER STYLE NASAL O2 CANNULA (ADULT), 7' (2.1 M) 0 TO 6 LPM, NON DEHP.
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23891301
Report Number3004748541-2025-00139
Device Sequence Number4539107
Product Code CAT
UDI-Device Identifier00607411102318
UDI-Public(01)00607411102318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16SOFT-7
Device Catalogue Number16SOFT-7
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown